MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; Introducer, catheter

ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; Introducer, catheter
Model Number LSN25501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during implantation of a right ventricular leadless pacemaker (rvlp), the physician experienced difficulty navigating the device to the right ventricle.After the device crossed the tricuspid valve and was untethered, echocardiography revealed severe tricuspid regurgitation.It was suspected that the rvlp could be interacting with the valve.It was also suspected that the septal leaflet of the tricuspid valve had been damaged during the procedure.The rvlp remains implanted.During removal of the introducer, tissue was observed on the introducer.The patient was recovering following the procedure.

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 50 CM
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25713649
Report Number2017865-2026-14137
Device Sequence Number21487514
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)11289622(17)290228
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSN25501
Device Lot Number11289622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age11 YR
Patient SexMale
Patient Weight30 KG